Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 178, NWS Cheyenne, WY

August 17, 2015Converse County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 17, 2015, 7:23 PM MDT for Converse County, Wyoming. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2015, 7:23 PM MDT (01:23 UTC)
Expired
Aug 17, 2015, 8:15 PM MDT
In force
52 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Converse County, WY

The radar

The Riverton/Lander radar (KRIW), 225 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 2:47 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 1.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
2963 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WUUS55 KCYS 180123
SVRCYS
WYC009-180215-
/O.NEW.KCYS.SV.W.0178.150818T0123Z-150818T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
723 PM MDT MON AUG 17 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CONVERSE COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 815 PM MDT

* AT 722 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDGERTON...
  OR 32 MILES SOUTHEAST OF KAYCEE...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4349 10535 4302 10582 4321 10607 4350 10607
TIME...MOT...LOC 0122Z 301DEG 29KT 4339 10616 

HAIL...1.50IN
WIND...60MPH
 
$$

MAZUR
1 follow-up statement
619 
WWUS55 KCYS 180200
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
800 PM MDT MON AUG 17 2015

WYC009-180215-
/O.CON.KCYS.SV.W.0178.000000T0000Z-150818T0215Z/
CONVERSE WY-
800 PM MDT MON AUG 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHWESTERN CONVERSE COUNTY...

AT 800 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES NORTH OF
ROLLING HILLS...OR 38 MILES NORTHEAST OF CASPER...MOVING SOUTHEAST AT
35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4349 10535 4307 10577 4328 10602 4350 10588
TIME...MOT...LOC 0200Z 301DEG 29KT 4323 10580 

HAIL...1.50IN
WIND...60MPH
 
$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 5:48 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 17, 5:48 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
548 PM MDT MON AUG 17 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 235 PM MDT MON AUG 17 2015

FORECAST CHALLENGES DEAL WITH A VARIETY OF TOPICS THIS AFTERNOON.
WE HAVE CHANCES FOR SEVERE THUNDERSTORMS EAST OF THE LARAMIE
RANGE...RED FLAG CONCERNS OUT WEST AND THEN THE RETURN OF FOG AND
STRATUS TONIGHT.

CURRENTLY...LATEST VISIBLE IMAGERY SHOWING STRATUS LAYER HANGING
TOUGH GENERALLY ALONG AND SOUTH OF A LINE FROM GLENDO TO ALLIANCE
THIS AFTERNOON. LATEST SPC MESOANALYST PAGE SHOWING A SOLIDLY
CAPPED ENVIRONMENT UNDER THIS STRATUS WITH CONVECTIVE INHIBITION
ANYWHERE FROM -50 J/KG UP BY WHEATLAND TO -300 J/KG OUT BY SIDNEY.
CONVERSE...NIOBRARA COUNTIES IN EAST CENTRAL WYOMING AND THE
NORTHERN PANHANDLE HAS BEGUN TO BREAK OUT WITH TEMPERATURES
CLIMBING INTO THE LOW 70S AS OF 1 PM. IR IMAGERY SHOWING AN UPPER
SHORTWAVE TRACKING INTO SOUTH CENTRAL MONTANA AND NORTH CENTRAL
WYOMING THIS AFTERNOON. NEED TO BE WATCHING OUR NORTHERN COUNTIES
TODAY FOR POSSIBLE SEVERE THUNDERSTORM DEVELOPMENT. LATEST SPC DAY
1 OUTLOOK WAS EXPANDED NORTH TO INCLUDE THIS AREA AS WELL AS
WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. DID REMOVE SEVERE
THUNDERSTORM WORDING FROM OUR SOUTHERN ZONES AS THEY WILL MOST
LIKELY STAY IN STRATUS THROUGH THE AFTERNOON.

DID INTRODUCE SEVERE THUNDERSTORMS ACROSS OUR NORTHERN ZONES FOR
EARLY THIS EVENING. THAT SHORTWAVE MOVES INTO NORTHWESTERN SOUTH
DAKOTA. LATEST HRRR SIMULATED RADAR SHOWING SOME PRETTY STRONG
STORMS DEVELOPING ALONG A SQUALL LINE THAT DEVELOPS AFTER 00Z THAT
COULD PERSIST INTO THE LATE EVENING HOURS. STILL VERY CONDITIONAL
THOUGH AS LATEST MESOANALYSIS PAGE CAPS OFF LOW LEVELS AFTER
SUNSET. WOULD THINK THE ASSOCIATED SURFACE TROUGH/FRONT WITH THE
UPPER SHORTWAVE WOULD BREAK THAT CAP THOUGH.

TO THE WEST...KEPT CURRENT FIRE HEADLINES GOING AS THEY ARE FOR
FWZ 304 AND 306. THEY ARE VERY CLOSE TO VERIFYING RIGHT NOW...SO
RED FLAG WARNINGS ARE ON TRACK. NO CHANGES PLANNED.

THERE IS A BRIEF PERIOD THIS EVENING BEFORE THE SURFACE
FRONT/TROUGH MOVES THROUGH THE SOUTHERN CWFA WHERE WE SEE
SOUTHEASTERLY WINDS. WITH CURRENT STRATUS ALREADY IN PLACE...THINK
THERE IS A PERIOD BETWEEN ABOUT 9 PM AND 3 AM WHERE WE COULD SEE
FOG ONCE AGAIN. ONCE THE SURFACE TROUGH MOVES THROUGH...FAIRLY
STRONG NORTHWEST DOWNSLOPING WINDS SHOULD SCOUR OUT FOG/STRATUS
SHORTLY AFTER 06Z OR SO FROM NORTH TO SOUTH.

KEPT POPS GOING FOR OUR EASTERN ZONES WEDNESDAY AS WRAP-AROUND
ENERGY FROM THE DEPARTING LOW IMPACTS THE PANHANDLE AND MAYBE OUR
EXTREME EASTERN COUNTIES.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 235 PM MDT MON AUG 17 2015

A GENERALLY DRY AND MILD/WARM PATTERN EXPECTED TO PREVAIL AVER THE
CWA DURING THE PERIOD. TEMPERATURES WILL TURN WARMER THURSDAY AS
DOWNSLOPE FLOW DEVELOPS IN RESPONSE TO LEE TROFFING SETTING UP
OVER THE HIGH PLAINS. THIS WILL CONTINUE THROUGH FRIDAY AHEAD OF A
DIGGING UPPER TROF THAT WILL MOVE INTO THE NRN ROCKYS FRIDAY
NIGHT. THIS WILL PUSH THE NEXT COOL FRONT ACROSS THE CWA SATURDAY
WITH A BIT OF CONVECTION POSSIBLE WITH IT. EC QUICKER THAN THE GFS
WITH THIS SYSTEM BY ABOUT 12 HOURS WITH COULD IMPACT MAX TEMPS FOR
SATURDAY. SUNDAY AND MONDAY DRY AND SEASONAL WITH A BUILDING
UPPER RIDGE OVER THE ROCKY MTNS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 548 PM MDT MON AUG 17 2015

LIFR CONDITIONS IN STRATUS/FOG WILL REMAIN IN PLACE AT KSNY THIS
EVENING WITH MVFR/IFR AT KAIA AND KBFF IN PERSISTENT MOIST UPSLOPE
FLOW AT THE SFC. LOOKING AT VFR CONDITIONS ELSEWHERE...AT
LEAST UNTIL THE SFC COLD FRONT MOVES SOUTHEAST ACROSS THE AREA
AFTER 03Z. WITH THE COLD FRONT WILL COME WIDESPREAD MAINLY
MVFR/IFR CIGS ACROSS THE AREA ALONG WITH SHOWERS/TSTORMS AND
GUSTY NORTHWEST WINDS. STORM CHANCES SHOULD END FROM NW-SE BY
SUNRISE WITH RAIN SHOWERS POSSIBLE THROUGH TUESDAY MORNING.
CONDITIONS SHOULD IMPROVE THROUGH THIS TIME. WIND GUSTS ARE
EXPECTED TO BE 20 TO 30 KTS FOR MOST SITES THRU MUCH OF TUESDAY.

&&

.FIRE WEATHER...
ISSUED AT 235 PM MDT MON AUG 17 2015

WINDS HAVE BEGUN TO INCREASE OUT ACROSS CARBON COUNTY AND WESTERN
ALBANY COUNTY THIS AFTERNOON. LATEST OBSERVATIONS SHOWING
HUMIDITIES FALLING INTO LOW TEENS AND UPPER SINGLE DIGITS AT 1 PM.
WINDS ARE ON THE INCREASE AS WELL...SO CURRENT FIRE WEATHER
HEADLINES LOOK TO BE ON TRACK. WILL CONTINUE CURRENT RED FLAG
WARNINGS AS THEY ARE AS HEADLINES ARE IN GOOD SHAPE. LOOKING AT
LOW AFTERNOON HUMIDITIES ON A DAILY BASIS WEST OF THE LARAMIE
RANGE THROUGH THE WEEK. FORTUNATELY...WINDS LOOK TO BE WEAK AT
LEAST THROUGH THURSDAY BEFORE ANOTHER LOW PRESSURE SYSTEM
APPROACHES FROM THE WEST. COULD BE LOOKING AT CRITICAL FIRE
WEATHER CONDITIONS FRIDAY INTO SATURDAY AS THIS LOW SLOWLY TRACKS
INTO MONTANA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR WYZ304-306.

NE...NONE.
&&

SHORT TERM...GCC
LONG TERM...RE
AVIATION...RJM
FIRE WEATHER...GCC
Hazardous weather outlook, Aug 17, 5:01 AM MDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
501 AM MDT MON AUG 17 2015

WYZ104-105-109>115-181115-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
501 AM MDT MON AUG 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY WESTERLY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL
FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL
CARBON COUNTY. A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY
THROUGH 8 PM THIS EVENING. ISOLATED AFTERNOON THUNDERSTORMS WILL
DEVELOP OVER THE MOUNTAINS WITH GUSTY WINDS AND BRIEF MODERATE RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
181115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
501 AM MDT MON AUG 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL CONTINUE THIS MORNING EAST OF THE LARAMIE RANGE.
THE FOG MAY BE DENSE AT TIMES EARLY WITH VISIBILITIES REDUCED TO A
HALF MILE OR LESS...MAINLY NEAR THE INTERSTATE 80 SUMMIT AND
BETWEEN CHEYENNE AND SIDNEY.

UPSLOPE LOW LEVEL EASTERLY FLOW AND STRONGER WESTERLY WINDS ALOFT
WILL FOCUS ALONG AND EAST OF THE LARAMIE RANGE IN SOUTHEAST
WYOMING FOR THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS
AFTERNOON AND EVENING. SOME OF THE STORMS MAY PRODUCE HAIL UP TO
ONE INCH IN DIAMETER...STRONG WINDS AND HEAVY RAIN. THE MOST
LIKELY AREA TO BE AFFECTED BY SEVERE WEATHER WILL BE THE CENTRAL
AND SOUTHERN LARAMIE RANGE EAST THROUGH LARAMIE AND SOUTHERN
GOSHEN COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AREAS OF FOG WILL BE POSSIBLE TUESDAY MORNING EAST OF THE LARAMIE
RANGE.

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND JUST EAST OF THE
LARAMIE RANGE...INCLUDING GLENDO...WHEATLAND...CHUGWATER AND
CHEYENNE BETWEEN 3 PM AND 9 PM.

In the hours before

Special weather statement, Aug 17, 4:11 PM MDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
411 PM MDT MON AUG 17 2015

WYZ116-117-172245-
SOUTH LARAMIE RANGE FOOTHILLS WY-SOUTH LARAMIE RANGE WY-
411 PM MDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 445 PM MDT...

AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUMPKIN VINE...OR 19 MILES SOUTH OF LARAMIE...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PUMPKIN VINE...BUFORD AND TIE SIDING.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 335 AND
344.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4109 10562 4115 10514 4100 10515 4100 10561
TIME...MOT...LOC 2210Z 266DEG 31KT 4103 10551

MAZUR
Special weather statement, Aug 17, 6:42 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT MON AUG 17 2015

WYZ101-180115-
CONVERSE COUNTY LOWER ELEVATIONS WY-
642 PM MDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CONVERSE COUNTY
UNTIL 715 PM MDT...

AT 642 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF ANTELOPE HILLS...OR 21 MILES NORTHEAST OF CASPER...
MOVING SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
CONVERSE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4308 10577 4289 10589 4300 10607 4318 10607
      4319 10606
TIME...MOT...LOC 0042Z 307DEG 25KT 4310 10611

MAZUR
Special weather statement, Aug 17, 6:44 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT MON AUG 17 2015

NEZ054-055-WYZ119-180245-
KIMBALL-CHEYENNE-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...KIMBALL...SIDNEY...BURNS...CARPENTER...
ALBIN...PINE BLUFFS
644 PM MDT MON AUG 17 2015

...PATCHY DENSE FOG BEING REPORTED AROUND KIMBALL NEBRASKA...

AREAS OF FOG HAVE BECOME LOCALLY DENSE AROUND KIMBALL NEBRASKA
EARLY THIS EVENING WITH VISIBILITIES REDUCED TO AROUND ONE
QUARTER OF A MILE IN SPOTS. MOTORISTS TRAVELLING INTERSTATE 80
BETWEEN CHEYENNE AND SIDNEY NEED TO BE PREPARED TO SLOW DOWN WHEN
ENCOUNTERING DENSE FOG. BE SURE TO ALLOW EXTRA DISTANCE BETWEEN
YOU AND THE VEHICLE IN FRONT OF YOU.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:42 PM MDTSpecial Weather StatementCYSConverse33 min
Aug 17, 8:11 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara27 min
Aug 17, 8:11 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara49 min
Aug 17, 8:26 PM MDTSpecial Weather StatementCYS34 min
Aug 17, 8:47 PM MDTSpecial Weather StatementCYSNiobrara28 min
Aug 17, 9:03 PM MDTSpecial Weather StatementCYSNiobrara27 min
Aug 17, 9:17 PM MDTSpecial Weather StatementCYS28 min
Aug 17, 9:34 PM MDTSpecial Weather StatementCYSNiobrara26 min
Aug 17, 10:09 PM MDTSpecial Weather StatementCYSNiobrara36 min
Aug 17, 10:16 PM MDTSpecial Weather StatementCYSGoshen29 min
Aug 17, 10:46 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara, Platte44 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.